# SDR AWXA9700553

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT LENS AT ROW 7L BROKEN.  EMERGENCY LIGHTS AT ROW 3L AND 11L INOP.  REMOVED AND REPLACED LIGHT UNIT.  REMOVED AND REPLACED BATTERY PACK AT ROW 11L AND ROW 11R.
